# SDR FDEA201808232176

- Difficulty date: August 23, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 70,172 hours, 16,901 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012
- Condition: Worn
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO DOOR AFT HINGE SECTION,  FUSELAGE SIDE WAS WORN.  THE DOOR SIDE AFT LOBE WAS FOUND WORN, LOBE WAS REPAIRED IAW CMM 52-32-17. FOUND 3 LOBES WORN ON THE FUSELAGE SIDE AFT HINGE, REPAIRED IAW CMM 52-32-17. ORIGINAL HINGE INSTALLED.
